# SDR UPS07850768

- Difficulty date: September 18, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FUSELAGE NOSE EXTERIOR SKIN IS OIL CANNING AND DENTED AT STA -3 TO -12 L21L TO L22L.  CUT OUT DAMAGED AREA IAW SRM 53-2-0 FIG 7.  FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER, AND FINGER DOUBLER AT STA -32 TO -12 L21L TO L22L IAW SRM 53-2-01 FIG 7.
